RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Number Theory, 2013, том 133, выпуск 5, страницы 1693–1737 (Mi jnt4)  

Higher moments of convolutions

T. Schoena, I. D. Shkredovbcd

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
b Division of Algebra and Number Theory, Steklov Mathematical Institute, ul. Gubkina, 8, Moscow 119991, Russia
c IITP RAS, Bolshoy Karetny per. 19, Moscow 127994, Russia
d Delone Laboratory of Discrete and Computational Geometry, Yaroslavl State University, Sovetskaya str. 14, Yaroslavl 150000, Russia

Аннотация: We study higher moments of convolutions of the characteristic function of a set, which generalize a classical notion of the additive energy. Such quantities appear in many problems of additive combinatorics as well as in number theory. In our investigation we use different approaches including basic combinatorics, Fourier analysis and eigenvalues method to establish basic properties of higher energies. We provide also a sequence of applications of higher energies additive combinatorics.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 06-01-00383
Министерство образования и науки Российской Федерации 11.G34.31.0053
2519.2012.1
Ministry of Science and Higher Education (Poland) N201 543538
The author is supported by MNSW grant N N201 543538. This work was supported by grant RFFI NN 06-01-00383, 11-01-00759, Russian Government project 11.G34.31.0053 and grant Leading Scientific Schools N 2519.2012.1.


DOI: https://doi.org/10.1016/j.jnt.2012.10.010


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 08.02.2012
Принята в печать:30.10.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jnt4

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:37

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019